Alert archive / Texas / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 22, NWS Austin/San Antonio, TX

March 10, 2026Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 10, 2026, 10:19 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2026, 10:19 PM CDT (03:19 UTC)
Expired
Mar 10, 2026, 10:39 PM CDT
In force
20 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kinney County, TX, Val Verde County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 8:15 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
949 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1483 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
548 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.3

Open this sounding in Storm Lab

The text

As transmitted.

343 
WUUS54 KEWX 110319
SVREWX
TXC271-465-110415-
/O.NEW.KEWX.SV.W.0022.260311T0319Z-260311T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1019 PM CDT Tue Mar 10 2026

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Kinney County in south central Texas...
  Southeastern Val Verde County in south central Texas...

* Until 1115 PM CDT.

* At 1019 PM CDT, a severe thunderstorm was located near Lake View,
  or near Del Rio, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Del Rio, Lake View, Black Brush Point, Cienegas Terrace, Long
  Point, 277 North Campground, San Pedro Canyon, Lake Ridge Ranch,
  and 277 South Boat Ramp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 2971 10078 2967 10070 2962 10070 2963 10062
      2954 10046 2935 10094 2945 10101
TIME...MOT...LOC 0319Z 233DEG 22KT 2942 10093 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

62
2 follow-up statements
476 
WWUS54 KEWX 110330
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1030 PM CDT Tue Mar 10 2026

TXC271-465-110415-
/O.CON.KEWX.SV.W.0022.000000T0000Z-260311T0415Z/
Kinney TX-Val Verde TX-
1030 PM CDT Tue Mar 10 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN KINNEY AND EAST CENTRAL VAL VERDE COUNTIES...

At 1030 PM CDT, a severe thunderstorm was located near Lake View, or
8 miles north of Del Rio, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
277 North Campground and 277 South Boat Ramp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2940 10081 2951 10095 2955 10092 2971 10078
      2967 10070 2962 10070 2963 10062 2954 10046
TIME...MOT...LOC 0330Z 229DEG 27KT 2949 10084 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

62
858 
WWUS54 KEWX 110339
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1039 PM CDT Tue Mar 10 2026

TXC271-465-110349-
/O.CAN.KEWX.SV.W.0022.000000T0000Z-260311T0415Z/
Kinney TX-Val Verde TX-
1039 PM CDT Tue Mar 10 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KINNEY AND EAST
CENTRAL VAL VERDE COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 2940 10081 2951 10095 2955 10092 2971 10078
      2967 10070 2962 10070 2963 10062 2954 10046
TIME...MOT...LOC 0337Z 233DEG 22KT 2952 10079 

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 10:04 PM CDT, 15 minutes earlier. Its key messages:

  • There is a level 3 of 5 risk for severe thunderstorms over the southern Edwards Plateau into western Hill Country late this afternoon into tonight; all severe hazards are possible.
  • The severe weather risk decreases to level 1 to 2 farther east towards the I-35 corridor tonight; main severe hazards will be large hail and damaging winds.
  • There is a level 1 to 2 risk for locally heavy rainfall and isolated flash flooding across the southern Edwards Plateau, Hill Country and into the northern I-35 corridor through Wednesday morning.
  • Dry weather pattern Thursday through the rest of the period; Slightly cooler Thursday behind Pacific front then warmer through the weekend.
Area forecast discussion, Mar 10, 10:04 PM CDT, 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1004 PM CDT Tue Mar 10 2026

...New UPDATE...

.KEY MESSAGES...

- There is a level 3 of 5 risk for severe thunderstorms over the
southern Edwards Plateau into western Hill Country late this
afternoon into tonight; all severe hazards are possible.

- The severe weather risk decreases to level 1 to 2 farther east
towards the I-35 corridor tonight; main severe hazards will be large
hail and damaging winds.

- There is a level 1 to 2 risk for locally heavy rainfall and
isolated flash flooding across the southern Edwards Plateau, Hill
Country and into the northern I-35 corridor through Wednesday
morning.

- Dry weather pattern Thursday through the rest of the period;
Slightly cooler Thursday behind Pacific front then warmer through
the weekend.

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 120 PM CDT Tue Mar 10 2026

The upper low will be moving over western Texas late this afternoon
and moving across the region overnight into Wednesday. Deep moisture
ahead of the dryline west of our area will keep rain chances across
most of South Central Texas today excluding the coastal plains.
Thunderstorms may develop over the northern I-35 corridor early this
afternoon, but capping would keep any activity isolated with most
models keeping the cap in place. That said, severe weather would be
possible with any isolated thunderstorm during this time with all
hazards possible.

The bulk of activity is still expected to begin over West Texas into
Val Verde County towards late afternoon and continue into the
overnight hours. To note, this is a bit sooner than previous
forecasts for initial development in the west. All modes of severe
weather are in play later this afternoon and evening with an
environment favorable for very large hail greater than 2 inches,
damaging winds up to 75 mph and even some tornadoes. Storms will
initially be supercellular, then form into a line along the Pacific
cold front moving west to east across the CWA. Low level parameters
remain favorable for tornado risk through late tonight especially if
any cells remain discrete ahead of the main line. Even when storms
form into a line and strong wind potential increases, brief
tornadoes cannot be ruled out mainly over the southern Edwards
Plateau and Hill Country. As storms continue to move east late
tonight, weakening instability may diminish severe thunderstorm
intensity as they approach the I-35 corridor sometime near or after
midnight.

Backtracking slightly to talk about heavy rain, the level 2 to 4
risk for excessive rainfall remains over the southern Edwards
Plateau but has been expanded further east into all of the Hill
Country and portions of the northern I-35 corridor. Heavy downpours
will accompany any storms today into tonight. Guidance has been
consistent with heavy rain over the southern Edwards Plateau tonight
with HREF guidance indicating local amounts from 2 to 4 inches which
may lead to flash flooding over this area. We will have to monitor
how storms trend tonight, but overall as storm intensity decreases
late tonight and early Wednesday morning the heavy rain threat will
also decrease. Rain amounts will vary across the area with perhaps
some locations in the Rio Grande Plains missing out entirely on rain.

The upper low deepens slightly as it moves over South Central Texas
Wednesday morning and is slightly slower to exit the area. Rain
chances linger over the I-35 corridor and coastal plains tomorrow
morning, with wrap around showers and thunderstorms over portions of
the northern I-35 corridor and coastal plains into the afternoon. A
few storms could become strong to marginally severe tomorrow with
large hail and damaging wind gusts the main hazards. Dry conditions
are expected by Wednesday evening bringing the end of rain chances
to our area for the rest of the short and long term forecast.

&&

.UPDATE...
Issued at 1001 PM CDT Tue Mar 10 2026

The Tornado Watch was replaced by a Severe Thunderstorm Watch as
an expansion to the previous Severe Thunderstorm Watch. The watch
is in effect until 2 AM CDT Wednesday. All severe hazards are
possible especially large hail and damaging wind gusts.

&&

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 120 PM CDT Tue Mar 10 2026

The upper low will be moving over western Texas late this afternoon
and moving across the region overnight into Wednesday. Deep moisture
ahead of the dryline west of our area will keep rain chances across
most of South Central Texas today excluding the coastal plains.
Thunderstorms may develop over the northern I-35 corridor early this
afternoon, but capping would keep any activity isolated with most
models keeping the cap in place. That said, severe weather would be
possible with any isolated thunderstorm during this time with all
hazards possible.

The bulk of activity is still expected to begin over West Texas into
Val Verde County towards late afternoon and continue into the
overnight hours. To note, this is a bit sooner than previous
forecasts for initial development in the west. All modes of severe
weather are in play later this afternoon and evening with an
environment favorable for very large hail greater than 2 inches,
damaging winds up to 75 mph and even some tornadoes. Storms will
initially be supercellular, then form into a line along the Pacific
cold front moving west to east across the CWA. Low level parameters
remain favorable for tornado risk through late tonight especially if
any cells remain discrete ahead of the main line. Even when storms
form into a line and strong wind potential increases, brief
tornadoes cannot be ruled out mainly over the southern Edwards
Plateau and Hill Country. As storms continue to move east late
tonight, weakening instability may diminish severe thunderstorm
intensity as they approach the I-35 corridor sometime near or after
midnight.

Backtracking slightly to talk about heavy rain, the level 2 to 4
risk for excessive rainfall remains over the southern Edwards
Plateau but has been expanded further east into all of the Hill
Country and portions of the northern I-35 corridor. Heavy downpours
will accompany any storms today into tonight. Guidance has been
consistent with heavy rain over the southern Edwards Plateau tonight
with HREF guidance indicating local amounts from 2 to 4 inches which
may lead to flash flooding over this area. We will have to monitor
how storms trend tonight, but overall as storm intensity decreases
late tonight and early Wednesday morning the heavy rain threat will
also decrease. Rain amounts will vary across the area with perhaps
some locations in the Rio Grande Plains missing out entirely on rain.

The upper low deepens slightly as it moves over South Central Texas
Wednesday morning and is slightly slower to exit the area. Rain
chances linger over the I-35 corridor and coastal plains tomorrow
morning, with wrap around showers and thunderstorms over portions of
the northern I-35 corridor and coastal plains into the afternoon. A
few storms could become strong to marginally severe tomorrow with
large hail and damaging wind gusts the main hazards. Dry conditions
are expected by Wednesday evening bringing the end of rain chances
to our area for the rest of the short and long term forecast.

&&

.LONG TERM...
(Thursday through next Tuesday)
Issued at 120 PM CDT Tue Mar 10 2026

Dry weather is expected for the long term period. Cooler weather is
expected Thursday with another day by day warming trend through the
weekend. The warmest day of the week is forecast Sunday but will
need to watch the timing of the next cold front which is expected to
move across the area Sunday night. A big cool down is expected for
the start of next week bringing temperatures closer to seasonable
levels for mid-March.

&&

.AVIATION...
(00Z TAFS)
Issued at 619 PM CDT Tue Mar 10 2026

All area sites are reporting VFR as of 2320Z. However,
thunderstorm activity is on the way across the southern Edwards
Plateau moving into the Hill Country and away from the I-35
corridor terminals. A line of strong to severe storms is forecast
to push across Val Verde county around the 02Z to 05z time frame
and then slowly push to the east overnight. A broken line of
storms is forecast to affect the I-35 corridor between dawn and
12Z time window. Around midnight tonight (05Z), MVFR cigs are
forecast for the I-35 sites with lowering cigs as low as IFR as
storms push overhead. VFR conditions return in the wake of Pacific
front with wind shifting to the west and then northwest in the
afternoon. Moderate wind speeds of 10 to 15 knots with gusts of 20
to 30 knots possible during the afternoon period. KDRT should
clear the convective activity overnight with light and variable
winds during the early morning hours of Wednesday, but wind flow
does increase to about 15 knots and gusting up to 25 knots in the
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  82  48  69 /  80  40  20   0
Austin Bergstrom Intl Airport  63  82  46  68 /  70  50  20   0
New Braunfels Muni Airport     62  83  48  69 /  80  40  10   0
Burnet Muni Airport            60  79  45  67 /  90  20  10   0
Del Rio Intl Airport           59  87  52  74 /  90   0   0   0
Georgetown Muni Airport        62  79  45  67 /  90  40  10   0
Hondo Muni Airport             60  83  46  72 /  90  10   0   0
San Marcos Muni Airport        62  83  47  70 /  80  50  20   0
La Grange - Fayette Regional   68  81  49  68 /  50  70  30   0
San Antonio Intl Airport       64  83  50  70 /  80  30  10   0
Stinson Muni Airport           65  84  51  71 /  80  30  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...17
LONG TERM....17
AVIATION...17

In the hours before

Local storm report, Mar 10, 8:48 PM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
848 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Hail             Lost Maples State Natur 29.81N 99.58W
03/10/2026  M2.50 Inch       Bandera            TX   Park/Forest Srvc

            .

&&

JR
Special weather statement, Mar 10, 8:55 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
855 PM CDT Tue Mar 10 2026

TXZ188>190-110245-
Blanco TX-Gillespie TX-Kendall TX-
855 PM CDT Tue Mar 10 2026

...A strong thunderstorm will impact portions of northwestern Blanco,
southeastern Gillespie and northwestern Kendall Counties through 945
PM CDT...

At 854 PM CDT, Doppler radar was tracking a strong thunderstorm near
Old Tunnel State Park, or 11 miles northeast of Comfort, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blanco, Johnson City, Stonewall, Flugrath, Luckenbach, Sandy, Old
Tunnel State Park, LBJ State Park, Bankersmith, Rocky Creek, Hye,
Albert, Grapetown, and LBJ National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

&&

LAT...LON 3043 9844 3014 9826 3013 9826 3000 9880
      3013 9886
TIME...MOT...LOC 0154Z 240DEG 27KT 3009 9876

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Mar 10, 9:11 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
911 PM CDT Tue Mar 10 2026

TXZ183-110245-
Val Verde TX-
911 PM CDT Tue Mar 10 2026

...A strong thunderstorm will impact portions of southeastern Val
Verde County through 945 PM CDT...

At 911 PM CDT, Doppler radar was tracking a strong thunderstorm over
Box Canyon, or 7 miles south of Comstock, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Comstock, Loma Alta, Black Brush Point, Amistad Acres, Box Canyon,
Diablo East, Governors Landing, Long Point, Devils Shores, Pafford
Crossing, 277 South Boat Ramp, 277 North Campground, San Pedro
Canyon, Rough Canyon Recreation Area, Spur 406 Campground, Rock
Quarry Campground, Salem Point, and Devils River State Nat Area Big
Satan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

&&

LAT...LON 2996 10070 2949 10070 2946 10107 2947 10109
      2947 10115 2952 10117 2952 10125 2953 10126
      2957 10124 2962 10125 2963 10127 2970 10128
TIME...MOT...LOC 0211Z 264DEG 33KT 2957 10118

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Mar 10, 9:50 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
950 PM CDT Tue Mar 10 2026

TXZ183-202-110330-
Kinney TX-Val Verde TX-
950 PM CDT Tue Mar 10 2026

...A strong thunderstorm will impact portions of northwestern Kinney
and southeastern Val Verde Counties through 1030 PM CDT...

At 950 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cienegas Terrace, or 8 miles west of Del Rio, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Del Rio, Lake View, Amistad Village, Val Verde Park, Standart,
Cienegas Terrace, Amanda, Laughlin AFB, Escondido Estates, Lake Ridge
Ranch, and San Pedro Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

&&

LAT...LON 2952 10047 2921 10045 2923 10080 2924 10079
      2926 10081 2926 10084 2928 10087 2931 10089
      2933 10094 2935 10095 2936 10100 2944 10106
      2946 10106
TIME...MOT...LOC 0250Z 269DEG 31KT 2935 10101

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

62
Special weather statement, Mar 10, 9:57 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
957 PM CDT Tue Mar 10 2026

TXZ184-110345-
Edwards TX-
957 PM CDT Tue Mar 10 2026

...A strong thunderstorm will impact portions of northwestern Edwards
County through 1045 PM CDT...

At 957 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Rocksprings, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rocksprings, Carta Valley, and Devil's Sinkhole State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

&&

LAT...LON 3029 9997 2985 10021 2976 10070 2999 10070
      3029 10039
TIME...MOT...LOC 0257Z 211DEG 16KT 3005 10037

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Mar 10, 10:02 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1002 PM CDT Tue Mar 10 2026

TXZ183-184-202-110345-
Kinney TX-Val Verde TX-Edwards TX-
1002 PM CDT Tue Mar 10 2026

...A strong thunderstorm will impact portions of northwestern Kinney,
southwestern Edwards and east central Val Verde Counties through 1045
PM CDT...

At 1002 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Long Point, or 14 miles north of Del Rio, moving
east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kickapoo Cavern State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

&&

LAT...LON 2947 10089 2974 10089 2985 10020 2949 10045
TIME...MOT...LOC 0302Z 257DEG 37KT 2958 10083

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

62

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:03 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBandera, Real57 min
Mar 10, 7:36 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBandera, Gillespie, Kendall, Kerr54 min
Mar 10, 7:41 PM CDTSpecial Weather StatementEWXVal Verde49 min
Mar 10, 7:55 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde48 min
Mar 10, 8:18 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBlanco, Kendall, Kerr37 min
Mar 10, 8:20 PM CDTSevere Thunderstorm WarningEWXVal Verde55 min
Mar 10, 8:25 PM CDTTornado WarningEWXKendall, Kerr13 min
Mar 10, 8:55 PM CDTSpecial Weather StatementEWXBlanco50 min
Mar 10, 9:11 PM CDTSpecial Weather StatementEWXVal Verde34 min
Mar 10, 9:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde21 min
Mar 10, 9:30 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde32 min
Mar 10, 9:50 PM CDTSpecial Weather StatementEWXKinney40 min
Mar 10, 9:57 PM CDTSpecial Weather StatementEWXEdwards48 min
Mar 10, 10:02 PM CDTSpecial Weather StatementEWXKinney43 min
Mar 10, 10:10 PM CDTSevere Thunderstorm WarningEWXEdwards26 min
Mar 10, 10:35 PM CDTSpecial Weather StatementEWXEdwards, Real40 min
Mar 10, 10:38 PM CDTSpecial Weather StatementEWXKinney37 min
Mar 10, 10:39 PM CDTSpecial Weather StatementEWXLlano51 min
Mar 10, 10:40 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde35 min
Mar 10, 11:15 PM CDTSpecial Weather StatementEWXBandera, Gillespie, Kerr, Kinney, Real, Uvalde60 min
Mar 10, 11:23 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano52 min
Mar 10, 11:46 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Llano48 min
Mar 11, 1:44 AM CDTSpecial Weather StatementEWXBlanco, Gillespie, Llano46 min
Mar 11, 1:47 AM CDTSpecial Weather StatementEWXKinney, Uvalde43 min
Mar 11, 3:20 AM CDTSpecial Weather StatementEWXBlanco40 min
Mar 11, 4:55 AM CDTAreal Flood AdvisoryEWXBexar, Blanco, Burnet, Comal, Gillespie, Hays and 3 more3 hr
Mar 11, 6:55 AM CDTSpecial Weather StatementEWXFayette50 min
Mar 11, 4:31 PM CDTSpecial Weather StatementEWXBastrop29 min
Mar 11, 5:00 PM CDTSpecial Weather StatementEWXFayette30 min
Mar 11, 5:28 PM CDTSpecial Weather StatementEWXFayette32 min
Mar 11, 5:31 PM CDTSpecial Weather StatementEWXFayette44 min
Mar 11, 6:43 PM CDTSpecial Weather StatementEWXLee32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.